# SDR P5CA9800474

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E OUTBD FOREFLAP LEADING EDGE DENTED O/B OF O/B LINK.  REMOVED DAMAGE PLYS, REMOVED CORD AND REPLACED.  FABRICATED FIBERGLASS FILLER AND OVERLAYS AND BONDED IAW SRM 51-40-15.
